# SDR DL76L950597

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T193683
- Condition: Dented
- Location: C-1 Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO COMPARTMENT FLOOR PANEL 4R IS DENTED IN CENTER OF PANEL.  FOUND AND REPAIRED PER HMV, PER SRM 53-00-50.
